# SDR AALA20110815LGA01

- Difficulty date: August 14, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N9627R
- Make and model: Doug DC-9-83
- Aircraft serial: 53597
- Aircraft time: 37,656 hours, 17,647 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Spring
- Part number: 49510621
- Condition: Broken
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SPRING BROKEN ON AFT FUSELAGE EMERGENCY EXIT PRESSURE BULKHEAD DOOR ARM ASSEMBLY.  REPLACED BROKEN SPRING IAW AMM 53-5302-2.
